Some new sequence spaces defined by a sequence of Orlicz functions


KARAKAYA V.

TAIWANESE JOURNAL OF MATHEMATICS, vol.9, no.4, pp.617-627, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.11650/twjm/1500407886
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.617-627

Abstract

In this paper, we introduce some new sequence spaces combining lacunary sequence, invariant means and a sequence of Orlicz functions. We discuss some topological properties and establish some inclusion relations between these spaces. Also we studied connections between lacunary a-statistical convergence with these spaces.